# SDR 05FDEA02484

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 43,190 hours, 6,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, J

## Discrepancy

AFTER T/O AT TOP OF CLIMB, NOTICED STRONG ACRID ODOR & SMOKE IN COCKPIT.  RETURNED TO ANC.  ISOLATED TO NR 1 PACK. PERFORMED AC PACK & DISTRIBUTION DUCT CLEANING.  ODOR REMAINS NO SMOKE NOTED.  PERFORMED NR 1 AC PACK FUNCTIONAL CHECK.   ODOR IS DISSIPATING.  UNABLE TO REPRODUCE SMOKE AS DURING INITIAL TS.  PACKS WERE OPERATED USING BOTH APU & NR 1 ENGINE PNEUMATIC SUPPLY. REPLACED NR 1 PACK ALESCER   BAG, NR 1 ENG PRV. INSPECTED PNEUMATIC DUCT FOR EVIDENCE OF OIL.  NONE FOUND. RAN NR 1 ENG PER MD-11 JRH.  COULD NOT INDUCE SMOKE COCKPIT.  AC   RELEASED FOR SERVICE PER MEL/CDL: 36-10-02-A.
